MathSciNet Relay Station
MathSciNet bibliographic data
MR1319245 (96a:93030) 93B36 (93C10 93D22)
Isidori, Alberto; Kang, Wei $H\sb \infty$ control via measurement feedback for general nonlinear systems. IEEE Trans. Automat. Control 40 (1995), no. 3, 466–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement